A Generalized Stochastic Restricted Ridge Regression Estimator Article

Alheety, M. I., Kibria, B. M. Golam. (2014). A Generalized Stochastic Restricted Ridge Regression Estimator . COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 43(20), 4415-4427. 10.1080/03610926.2012.724506



International Collaboration

cited authors

  • Alheety, M. I.; Kibria, B. M. Golam

fiu authors

publication date

  • 2014

Digital Object Identifier (DOI)

start page

  • 4415

end page

  • 4427

volume

  • 43

issue

  • 20

research area